Bound states in completely integrable systems with two types of particles
Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 2, pp. 169-177.
@article{AIHPA_1978__29_2_169_0,
     author = {Olshanetsky, M. A. and Rogov, V.-B. K.},
     title = {Bound states in completely integrable systems with two types of particles},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {169--177},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {2},
     year = {1978},
     zbl = {0416.58014},
     mrnumber = {513688},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1978__29_2_169_0/}
}
Olshanetsky, M. A.; Rogov, V.-B. K. Bound states in completely integrable systems with two types of particles. Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 2, pp. 169-177. http://archive.numdam.org/item/AIHPA_1978__29_2_169_0/

[1] F. Calogero, Let. Nuovo Cim., t. 13, 1975, p. 411. | MR 388895

[2] M.A. Olshanetsky, A.M. Perelomov, Let. Nuovo Cim., t. 17, 1976, p. 97.

[3] V.I. Arnold, Mathematical Methods in Classical Mechanics (in Russian), « Nauka » Moscow, 1974. | Zbl 0647.70001

[4] M.A. Olshanetsky, A.M. Perelomov, Let. Nuovo Cim., t. 16, 1976, p. 333.

[5] D. Kajdan, B. Kostant, Sl. Stenberg, Hamiltonian group action and dynamical systems of Calogero Type, Preprint Harward University, 1977.

[6] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, London, 1962. | MR 145455 | Zbl 0111.18101

[7] M. Berge, Ann. Scien. Ecol. Norm. Sup., t. 74, 1957, p. 85. | Numdam | Zbl 0093.35602